I am sooo confused, so last month I started my birth control for the first time ever. I got my period and everything during the "sugar pill" week....and that was about 2 weeks ago....Last night when I went to the bathroom....I was very lightly spotting and I'm getting some cramps. I am still on birth control (obviously on week two) but should I go see a doctor?
-------------------- ***la beba*** Posts: 20 | From: Saint Paul | Registered: Jul 2008
| IP: Logged |
Wierd bleeding is quite normal and to be expected for the first 3 or so month on hormonal birth control. That's a huge amount of hormones for your body to get used to, so having early or late withdrawal bleeds, or having spotting in between bleeds, isn't unusual at all.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9186 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.